On a Class of Generalized quasi-Einstein Manifolds with Applications to Relativity
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 55 (2016) no. 2, pp. 111-127
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
Quasi Einstein manifold is a simple and natural generalization of Einstein manifold. The object of the present paper is to study some properties of generalized quasi Einstein manifolds. We also discuss $G(QE)_{4}$ with space-matter tensor and some properties related to it. Two non-trivial examples have been constructed to prove the existence of generalized quasi Einstein spacetimes.
Quasi Einstein manifold is a simple and natural generalization of Einstein manifold. The object of the present paper is to study some properties of generalized quasi Einstein manifolds. We also discuss $G(QE)_{4}$ with space-matter tensor and some properties related to it. Two non-trivial examples have been constructed to prove the existence of generalized quasi Einstein spacetimes.
Classification :
53B30, 53C25, 53C35, 53C50
Keywords: Einstein manifolds; quasi Einstein manifolds; generalized quasi Einstein manifolds; quasi-conformal curvature tensor; space-matter tensor
Keywords: Einstein manifolds; quasi Einstein manifolds; generalized quasi Einstein manifolds; quasi-conformal curvature tensor; space-matter tensor
@article{AUPO_2016_55_2_a9,
author = {Mallick, Sahanous and De, Uday Chand},
title = {On a {Class} of {Generalized} {quasi-Einstein} {Manifolds} with {Applications} to {Relativity}},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {111--127},
year = {2016},
volume = {55},
number = {2},
zbl = {1366.53033},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_2016_55_2_a9/}
}
TY - JOUR AU - Mallick, Sahanous AU - De, Uday Chand TI - On a Class of Generalized quasi-Einstein Manifolds with Applications to Relativity JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 2016 SP - 111 EP - 127 VL - 55 IS - 2 UR - http://geodesic.mathdoc.fr/item/AUPO_2016_55_2_a9/ LA - en ID - AUPO_2016_55_2_a9 ER -
%0 Journal Article %A Mallick, Sahanous %A De, Uday Chand %T On a Class of Generalized quasi-Einstein Manifolds with Applications to Relativity %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 2016 %P 111-127 %V 55 %N 2 %U http://geodesic.mathdoc.fr/item/AUPO_2016_55_2_a9/ %G en %F AUPO_2016_55_2_a9
Mallick, Sahanous; De, Uday Chand. On a Class of Generalized quasi-Einstein Manifolds with Applications to Relativity. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 55 (2016) no. 2, pp. 111-127. http://geodesic.mathdoc.fr/item/AUPO_2016_55_2_a9/